# SDR UIEA2020120402528

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,030 hours, 22,371 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN TRIPPED, RAN QRH, RESET NORMAL.  PERFORMED BPCU BITE, IAW B767 FIM 24-20 FT 801.  NO FAULTS.  THEN PERFORMED ENGINE RUN OF THE ENGINE NR 1.  NO FAULTS.  GEN OPERATES NORMAL.
